Doctor insights on:
Itchy Vlulva After Diflucan
Vaginal itch, clumpy white discharge, no odor. Took one dose diflucan (fluconazole) yesterday. still itches and uncomfortable especially when sitting. ??
Diflucan (fluconazole) takes days: Diflucan (fluconazole) takes a few days to treat a more stubborn yeast infection. Itching indicates that the yeast is deep enough to create enough inflammation to trigger nerve endings. So if after a week, the itching does not go away, i usually recommend using an OTC antifungal cream externally to finish the job. If that does not help, see your GYN. ...Read more
Vaginal itching 5 wks. Treated twice w/ 1-day Monistat, before & after period. Still itch. Assumed BV, got Metrogel. Then, 3-day Monistat. Still itch!
Need more info: Go back to your GYN. Have him/her do a culture to make sure that you do indeed have a yeast infection. Also have the GYN demonstrate the proper way to utilize the vaginal prescription drug and use it as directed. By the way if you are diabetic that also may be a problem here. ...Read moreSee 1 more doctor answer
Self diagnosed?: Did you self diagnose your yeast infection? It may not have been a yeast infection. Or you could be sensitive to some component in the cream. Or, if it was yeast, the skin can still be irritated even tho the yeast has been killed back. It can take a week or two for the symptoms to subside. ...Read more
I started with an unpleasant vaginal odar/white discharge. No redness/ itching. Took Monistat 1 (tioconazole) 5days ago smell is gone. I had sex and now burn?
May still have: Inflammation. After a yeast infection it still takes a little time for the lining to heal, especially if there was a lot of inflammation. If there is still white discharge, then the yeast infection may still be present. If it's gone, but there is still some irritation down there, try Vagisil (over the counter) or see your doctor to make sure there is no infection remaining. ...Read more
It can be: The cream used to cure the yeast infection is designed to stick around for a while, because you get a much higher dose of medication at once rather than smaller amounts over a longer period of time. It still takes a full 7 days for your body to recover. Some women even have irritation due to the medication that can slow healing, even after the infection is controlled. If not better in a week, C MD ...Read more
After skin outbreak over body, noticed mnthly itchy vaginal tears and sweling after periods, dryness & swellin round anus, craked lip edges.Is it herpes?
After taking vagistat (tioconazole) 1 for my yeast infection, my vagina stared to itch. What does this mean?
Orange discharge after taking Monistat 1 (tioconazole) three days ago for a yeast infection. Is this normal?
Red, swollen, itchy vulva, odorless discharge somewhat thick. Took OTC medicine discharge almost gone. Swelling went down. dry w/ cracks now. ?
I had a yeast infection. Burning, itching. Especially after intercourse. Took Monistat 1 (tioconazole). No discharge before but have had it since (took2daysago)?
A few days: It takes a few days sometimes for the anti-fungal medication to be effective. Be sure to refrain from intercourse while you're treating the yeast infection as sex can make it more painful and harder to heal. I typically recommend the 5 or 7 day antifungal as sometimes the 1 or 3 day treatment isn't enough. ...Read more
Diagnosed with bacterial vaginitis and yeast infection 7daysago. Took Diflucan (fluconazole) and intravaginal AB. White clumps continue and itching back. Monistat3?
Return to doctor: Hmmm... something doesn't compute. Bacterial vaginosis is not effectively treated with intravaginal antibiotics; it requires antibiotic by mouth (usually metronidazole). Fluconazole (Diflucan) usually works well for yeast, but miconazole (Monistat) is very similar and might not help if fluconazole did not. Return to be rechecked by the doctor or clinic where you were diagnosed and treated. ...Read more
Treated gonorrhea, chlamydia and yeast infection. Few weeks later started having thick yellow/white lotion like discharge, no itch, swelling or smell?
I had a yeast infection used Monistat 1 (tioconazole) my vaginal area swelled, the swelling went down, and now my vagina itches horribly no discharge, why?
- Talk to a doctor live online for free
- Diflucan still itchy
- More discharge after diflucan
- Sex after taking diflucan
- Ask a doctor a question free online
- Vaginal discharge after taking second dose of diflucan
- How long after diflucan can have sex?
- Diflucan after doxycycline for vaginal yeast infection
- Can i drink after taking diflucan?
- Talk to a infectious disease specialist online